Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Purely infinite simple $ C\sp \ast$-crossed products


Author: Ja A Jeong
Journal: Proc. Amer. Math. Soc. 123 (1995), 3075-3078
MSC: Primary 46L55; Secondary 46L05
MathSciNet review: 1273502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \alpha $ be an outer action by a finite group G on a simple $ {C^ \ast }$-algebra A with $ RR(A) = 0$. If A is purely infinite, then the $ {C^ \ast }$-crossed product $ A{ \times _\alpha }G$ is purely infinite. The converse is also true if G is a finite abelian group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46L05

Retrieve articles in all journals with MSC: 46L55, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273502-4
PII: S 0002-9939(1995)1273502-4
Article copyright: © Copyright 1995 American Mathematical Society